# SDR AUS20020704

- Difficulty date: June 19, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Condition: Failed
- Location: Fuselage Main, B
- Component: Fuselage Main, B, Beech, 1014100131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS SHELF SUPPORT ANGLE RIVET CORRODED AND RIVET HEADSHEARED. RIVET WAS THE FOURTH RIVET FROM THE INBOARD END. FOUND DURING INSPECTION OF FORWARD PRESSURE BULKHEAD LOCATED AT FS 84.
